# SDR SWAA2023051126757

- Difficulty date: April 12, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500C S-26L CLIP CRACKED<[01] REMOVED AND REPLACED CLIP AT FWD CARGO COMPARTMENT STA 500C ON STR-26L AS PER SRM 51-40-02-0G-0 AND DWG 143A7505.;[02] VERIFIED STEP 1
